# SDR FDEA201408222667

- Difficulty date: August 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383065120200
- Condition: Dented
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB UPPER SURFACE BETWEEN FRAMES 53 & 54, RBL 953 - 1456 DENTED.  REPAIRED IAW EA 6-5310-T0311292 PT 1.  REPAIR CLASSIFIED AS CAT A  MAJOR.
